# SDR CALA2025060205166

- Difficulty date: May 28, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N31412
- Make and model: Boeing 737924
- Aircraft serial: 30129
- Aircraft time: 63,868 hours, 26,421 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Socket
- Part number: 1703613
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEPL WIRING FOR PROXIMITY PATHWAY LIGHT ON SEAT ROW 23ABC BROKEN. SUPPORT TASK NSA EMX N/R 00095. VERIFIED SDR INFORMATION. RETERMINATED EEPL CONTACTS FOR SEAT ROW 23ABC, RECONNECTED CONNECTOR AND OPS CHECK GOOD IAW UAL B737-900 SWPM 20-60-00 AND WDM 33-51-00.
